# SDR ASOA2018121073071

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 40,641 hours, 31,903 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 33,040 hours, 25,879 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED ON CLIMBOUT AT 6000 FEET LAV SMOKE WARNING ON EICAS. THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE #1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
